# SDR REXA2022070600451

- Difficulty date: June 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN FRAMES FS295-FS310 STRINGER 27 IS CORRODED.  REMOVED AND REPLACED DOUBLER I.A.W. BOMBARDIER CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01 AND 51-21-16-001-001-A01.
